Publications of the Faculty of Mathematics


Showing entries 3651 - 3700 out of 5085

2011


Cigler, Johann ; Zeng, Jiang. / A curious q-analogue of Hermite polynomials. In: Journal of Combinatorial Theory, Series A. 2011 ; Vol. 118. pp. 9-26.

Beiglböck, Mathias ; Schachermayer, Walter ; Veliyev, Bezirgen. / A Direct Proof of the Bichteler--Dellacherie Theorem and Connections to Arbitrage. In: Annals of Probability. 2011 ; Vol. 39, No. 6. pp. 2424-2440.

Burger, Martin ; Matevosyan, Norayr ; Wolfram, Marie-Therese. / A level set based shape optimization method for an elliptic obstacle problem. In: Mathematical Models and Methods in Applied Sciences. 2011 ; Vol. 21, No. 4. pp. 619-649.

Cameron, Peter ; Krattenthaler, Christian ; Müller, Thomas. / A note on higher-dimensional magic matrices. In: The Australasian Journal of Combinatorics. 2011 ; Vol. 50. pp. 205-215.

Heitzinger, Franz Clemens ; Ringhofer, Christian. / A transport equation for confined structures derived from the Boltzmann equation. In: Communications in Mathematical Sciences. 2011 ; Vol. 9, No. 3. pp. 829-857.

Perlega, Stefan. / Additional results to a theorem of Eisenträger and Everest. In: Archiv der Mathematik. 2011 ; Vol. 97. pp. 141-149.

Keller-Ressel, Martin ; Schachermayer, Walter ; Teichmann, Josef. / Affine processes are regular. In: Probability Theory and Related Fields. 2011 ; Vol. 151, No. 3-4. pp. 591-611.

Bulyha, Alena ; Heitzinger, Franz Clemens ; Heitzinger, Franz Clemens. / An algorithm for three-dimensional Monte-Carlo simulation of charge distribution at biofunctionalized surfaces. In: Nanoscale. 2011 ; Vol. 3, No. 4. pp. 1608-1617.

Nigsch, Eduard. / Approximation properties of local smoothing kernels. In: Integral Transforms and Special Functions. 2011 ; Vol. 22, No. 4-5. pp. 303-310.


Bacher, Roland ; Krattenthaler, Christian. / Chromatic statistics for Catalan and Fusz-Catalan numbers. In: Electronic Journal of Combinatorics. 2011 ; Vol. 18, No. 1.

Mitsch, Heinz. / Classes of semigroups with compatible natural partial order I. In: Mathematica Pannonica. 2011 ; Vol. 22, No. 2. pp. 1-34.

Svardal, Hannes ; Rüffler, Claus ; Hermisson, Joachim. / COMPARING ENVIRONMENTAL AND GENETIC VARIANCE AS ADAPTIVE RESPONSE TO FLUCTUATING SELECTION. In: Evolution. 2011 ; Vol. 65, No. 9. pp. 2492-2513.

Cameron, Peter ; Krattenthaler, Christian ; Müller, Thomas. / Decomposable functors and the exponential principle, II. In: Seminaire Lotharingien de Combinatoire. 2011 ; Vol. 61A.

Michor, Peter ; Rainer, Armin ; Kriegl, Andreas. / Denjoy-Carleman differentiable perturbation of polynomials and unbounded operators. In: Integral Equations and Operator Theory. 2011 ; Vol. 71, No. 3. pp. 407-416.

Stimming, Hans-Peter ; Mauser, Norbert ; Schmiedmayer, Hannes-Jörg et al. / Dephasing in coherently split quasicondensates. In: Physical Review A. 2011 ; Vol. 63. pp. 9-23618.

Neumaier, Arnold ; Fendl, Hannes ; Schilly, Harald et al. / Derivative-free unconstrained optimization based on QR factorizations. In: Soft Computing: a fusion of foundations, methodologies and applications. 2011 ; Vol. 15. pp. 2287-2298.

Galanis, Jennifer ; Ehler, Martin. / Disorder Disguised as Order: the Science of Randomness. Proceedings of the 14th Generative Art International Conference 2011, Rome. 2011. pp. 231-241

Dos Santos Cardoso-Bihlo, Elsa Maria ; Bihlo, Alexander ; Popovych, Roman. / Enhanced preliminary group classification of a class of generalized diffusion equations. In: Communications in Nonlinear Science and Numerical Simulation. 2011 ; Vol. 16, No. 9. pp. 3622-3638.

Showing entries 3651 - 3700 out of 5085